Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took utovlan during periods to reduce flow. Had another quite heavy period. Which was my normal period?

hi,i have taken utovlan for 3 4 days while on my period to help slow it down,i stopped taking them after the 4th day and 3 days later i had another period which was quite heavy,now whats confusing me is my first period started on the 4th april lasting 4days the second was the 11th april,so which of these dates due i class as my normal period?as i have not had another period since.thanks.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The period you had earlier was your normal period. You are now having a withdrawal bleeding due to stopping Utovlan.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor